Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A symplectic fixed point theorem for complex projective spaces

Authors: Barry Fortune and Alan Weinstein
Journal: Bull. Amer. Math. Soc. 12 (1985), 128-130
MSC (1980): Primary 58F05
MathSciNet review: 766969
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnold, Mathematical methods of classical mechanics, Springer-Verlag, New York, 1978. MR 690288
  • 2. Henri Berestycki, Jean-Michel Lasry, Giovanni Mancini, and Bernhard Ruf, Existence of multiple periodic orbits on star-shaped Hamiltonian surfaces, Comm. Pure Appl. Math. 38 (1985), no. 3, 253–289. MR 784474,
  • 3. G. D. Birkhoff, Proof of Poincaré's geometric theorem, Trans. Amer. Math. Soc. 14 (1913), 14-22.
  • 4. C. C. Conley and E. Zehnder, The Birkhoff-Lewis fixed point theorem and a conjecture of V. I. Arnol′d, Invent. Math. 73 (1983), no. 1, 33–49. MR 707347,
  • 5. B. Fortune, A symplectic fixed-point theorem for CP, Ph.D. thesis, Univ. of Cal. at Berkeley, 1984.
  • 6. J. Marsden and A. Weinstein, Reduction of symplectic manifolds with symmetry, Rep. Math. Phys. 5 (1974), 121-130. MR 402819
  • 7. H. Poincaré, Sur un théorème de géométrie, Rend. Circ. Mat. Palermo 33 (1912), 375-407.
  • 8. A. Weinstein, 𝐶⁰ perturbation theorems for symplectic fixed points and Lagrangian intersections, South Rhone seminar on geometry, III (Lyon, 1983) Travaux en Cours, Hermann, Paris, 1984, pp. 140–144. MR 753866

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F05

Retrieve articles in all journals with MSC (1980): 58F05

Additional Information